Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/7923
Title: Cryptanalysis of a chaotic block cipher with external key and its improved version
Authors: Li, C
Li, S
Alvarez, G
Chen, G
Lo, KT 
Issue Date: 2008
Publisher: Pergamon Press
Source: Chaos, solitons and fractals, 2008, v. 37, no. 1, p. 299-307 How to cite?
Journal: Chaos, solitons and fractals 
Abstract: Recently, Pareek et al. proposed a symmetric key block cipher using multiple one-dimensional chaotic maps. This paper reports some new findings on the security problems of this kind of chaotic cipher: (1) a number of weak keys exist; (2) some important intermediate data of the cipher are not sufficiently random; (3) the whole secret key can be broken by a known-plaintext attack with only 120 consecutive known plain-bytes in one known plaintext. In addition, it is pointed out that an improved version of the chaotic cipher proposed by Wei et al. still suffers from all the same security defects.
URI: http://hdl.handle.net/10397/7923
ISSN: 0960-0779
EISSN: 1873-2887
DOI: 10.1016/j.chaos.2006.08.025
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

39
Last Week
0
Last month
0
Citations as of Jul 30, 2017

WEB OF SCIENCETM
Citations

27
Last Week
0
Last month
0
Citations as of Aug 22, 2017

Page view(s)

58
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.